Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Vector lattices of self-adjoint operators


Author: David M. Topping
Journal: Trans. Amer. Math. Soc. 115 (1965), 14-30
MSC: Primary 47.50; Secondary 17.40
MathSciNet review: 0206736
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50, 17.40

Retrieve articles in all journals with MSC: 47.50, 17.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0206736-3
Article copyright: © Copyright 1965 American Mathematical Society